Alert archive / Nebraska / Tornado Warnings in 2019
Tornado Warning 14, NWS Cheyenne, WY
NWS Cheyenne, WY issued this tornado warning at Jun 20, 2019, 4:52 PM MDT for Box Butte County, Dawes County, Sioux County, Nebraska. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2019, 4:52 PM MDT (22:52 UTC)
- Expired
- Jun 20, 2019, 5:15 PM MDT
- In force
- 23 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
Counties Box Butte County, NE, Dawes County, NE, Sioux County, NE
The radar
The Cheyenne radar (KCYS), 170 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 5:15 PM MDT | HAIL 1 | 10 W Marsland, NE | HAIL FELL FOR FIVE MINUTES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 4:04 PM MDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Rapid City, SD (KUNR), launched 12:00Z, 10.9 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1329 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- -84 m²/s²
- 0-3 km storm-relative helicity
- -13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
742
WFUS55 KCYS 202252
TORCYS
NEC013-045-165-202315-
/O.NEW.KCYS.TO.W.0014.190620T2252Z-190620T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Cheyenne WY
452 PM MDT Thu Jun 20 2019
The National Weather Service in Cheyenne has issued a
* Tornado Warning for...
Northwestern Box Butte County in the Panhandle of Nebraska...
Southwestern Dawes County in the Panhandle of Nebraska...
East central Sioux County in the Panhandle of Nebraska...
* Until 515 PM MDT.
* At 451 PM MDT, a severe thunderstorm capable of producing a tornado
was located near Agate Bed National Monument, or 32 miles northeast
of Torrington, moving northeast at 30 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
northwestern Box Butte, southwestern Dawes and east central Sioux
Counties, including the following locations... Marsland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4226 10373 4242 10384 4263 10346 4236 10321
TIME...MOT...LOC 2251Z 243DEG 25KT 4238 10370
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
Trudel2 follow-up statements
502
WWUS55 KCYS 202304
SVSCYS
Severe Weather Statement
National Weather Service Cheyenne WY
504 PM MDT Thu Jun 20 2019
NEC013-045-165-202315-
/O.CON.KCYS.TO.W.0014.000000T0000Z-190620T2315Z/
Box Butte NE-Dawes NE-Sioux NE-
504 PM MDT Thu Jun 20 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM MDT FOR
NORTHWESTERN BOX BUTTE...SOUTHWESTERN DAWES AND EAST CENTRAL SIOUX
COUNTIES...
At 504 PM MDT, a severe thunderstorm capable of producing a tornado
was located 9 miles east of Agate Bed National Monument, or 38 miles
north of Scottsbluff, moving northeast at 30 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Marsland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4230 10367 4242 10376 4263 10346 4236 10321
TIME...MOT...LOC 2304Z 243DEG 25KT 4242 10359
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
Trudel808
WWUS55 KCYS 202317
SVSCYS
Severe Weather Statement
National Weather Service Cheyenne WY
517 PM MDT Thu Jun 20 2019
NEC013-045-165-202326-
/O.EXP.KCYS.TO.W.0014.000000T0000Z-190620T2315Z/
Box Butte NE-Dawes NE-Sioux NE-
517 PM MDT Thu Jun 20 2019
...THE TORNADO WARNING FOR NORTHWESTERN BOX BUTTE...SOUTHWESTERN
DAWES AND EAST CENTRAL SIOUX COUNTIES HAS EXPIRED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area. However
small hail and gusty winds are still possible with this thunderstorm.
A Tornado Watch remains in effect until 1000 PM MDT for the Panhandle
of Nebraska.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Cheyenne.
LAT...LON 4230 10367 4242 10376 4263 10346 4236 10321
TIME...MOT...LOC 2316Z 243DEG 25KT 4243 10347
$$
TrudelWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this tornado warning went out at Jun 20, 4:13 PM MDT, 39 minutes earlier.
Area forecast discussion, Jun 20, 4:13 PM MDT, 39 minutes before
Area Forecast Discussion National Weather Service Cheyenne WY 413 PM MDT Thu Jun 20 2019 .UPDATE... Issued at 413 PM MDT Thu Jun 20 2019 ...TORNADO WATCH FOR NIOBRARA, LARAMIE AND GOSHEN COUNTY TILL 10 PM MDT... ...TORNADO WATCH FOR ALL OF THE NEBRASKA PANHANDLE TILL 10 PM MDT... && .SHORT TERM...(Tonight - Friday Night) Issued at 119 PM MDT Thu Jun 20 2019 The main focus in the very near term continues to be the potential for strong to severe thunderstorms along/east of the Laramie Range this afternoon & evening. GOES-16 visible satellite imagery is now showing an expanding CU field over the higher terrain west of I-25 from near Chugwater to the Colorado line w/ additional development upstream over central Colorado. Abundant sunshine today has helped support modest instability with CAPE around 1500 J/kg amid dew pts in the 45-55 degree range, perhaps locally higher w/ a few obs now showing near 60 F in the BFF area. Mid-level flow will continue to increase over the next few hours as a significant disturbance digs into the Great Basin. H5 winds of 50-60 knots should contribute to significant deep layer vertical shear, while low-level veering may become quite substantial as well as surface winds become more S-SE into the late afternoon. Resultant effective SRH will climb to 200 m2/s2 or better, supporting potentially long lived supercells that may produce all facets of severe weather. Forcing is rather weak & may limit overall storm coverage, but the environment does support isolated tornado potential w/ any mesocyclone in addition to large hail/damaging winds. CAMs have been very consistent with a notable UH track through the Scottsbluff area today, so this certainly may be something to watch closely. Cooler and unsettled weather will return for Friday as large scale troughing becomes established across the area. Daytime highs could struggle to reach 60 F in some areas, especially along and west of I-25. Most areas will see measurable precipitation w/ a strong H25 jet overhead. High-elevation snow is possible late Friday night as H7 temperatures plunge below 0 C. .LONG TERM...(Saturday - Thursday) Issued at 335 AM MDT Thu Jun 20 2019 Ending the weekend wet and stormy, the forecast will transition to above average temperatures through the first half of early next week before upper level moisture returns. Upper level troughing will continue over the front range and the Nebraska Panhandle through the end of the weekend. Scattered showers and thunderstorms are expected on Sunday with below average temperatures. The H5 trough will eventually eject further east onto the plains allowing high pressure to build in from the west through the first part of the new week. The cool temperatures will finally give way to a warming trend as mid level heights rise Monday. 700 mb temperatures will climb quickly into the teens as a shortwave ridge axis pushes overhead. This ridging will persist through the first part of the new week as a large west coast upper low develops over the Pac Northwest. Very warm southwesterly flow aloft will overspread the region from late Tuesday through Wednesday. This will mean above normal temperatures but also start to usher in mid level pacific moisture to fuel showers and storms each day. Models hint at increasing thunderstorm chances from mid week through the weekend but consistency begins to degrade late mid week. The GFS maintains broad but strong troughing from the Canadian border to baja California while the Euro is less aggressive and keeps the southern end of the trough blunted by shortwave subtropical ridging. Both solutions keep warm temperatures and mid level moisture in play hinting at the potential for rain and storm chances through the extended period. However, forecast details remain muddy and will be resolved upon model consensus in later forecast periods. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1136 AM MDT Thu Jun 20 2019 Another round of scattered afternoon showers and thunderstorms across all terminals. Greater focus and chances will be from KCYS eastward into the NE Panhandle. Storm initiation will begin after 22z so kept things to VCTS at the moment. Winds will shift with a passing cold front to the northwest. Depending on precipitation intensity and location, fog may form overnight but most high-res guidance are not picking up on it yet and will need to perhaps be included in later issuances. && .FIRE WEATHER... Issued at 119 PM MDT Thu Jun 20 2019 A few areas of elevated fire weather conditions will persist today with gusty winds 30-40 MPH and RH values 20-25 percent. Otherwise, fire weather concerns will be low over the next few days with good chances for widespread measurable rainfall and considerably cooler temperatures. && .HYDROLOGY... Issued at 335 AM MDT Thu Jun 20 2019 River Flood Warning for the Upper North Platte River at Saratoga remains in place with a crest expected late this week in Minor flood Stage. Will need to monitor this site and other high terrain creeks and streams for higher flows as ample precipitation is expected to start late Thursday night and continue through Friday evening. Localized amounts of 0.5 to 1.25 inches could occur across the High Terrain with the most favored area southern Carbon County for the Sierra Madres and Snowy Mountain ranges. Please pay close attention to low drainage areas in the high terrain during this time frame as flows could quickly become high and fast. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...None. NE...None. && UPDATE...WM SHORT TERM...CLH LONG TERM...AL AVIATION...WM FIRE WEATHER...CLH HYDROLOGY...JSA
Hazardous weather outlook, Jun 20, 4:32 PM MDT, 20 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 432 PM MDT Thu Jun 20 2019 NEZ002-003-019>021-054-055-095-096-WYZ102-108-119-212245- Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne- North Sioux-South Sioux-Niobrara County-Goshen County- East Laramie County- 432 PM MDT Thu Jun 20 2019 This hazardous weather outlook is for portions of western Nebraska...east central Wyoming and southeast Wyoming. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT Scattered thunderstorms will rapidly develop and move quickly to the northeast across far eastern and southeastern Wyoming into western Nebraska from late this afternoon through this evening. Severe thunderstorms with large hail, damaging winds to 70 mph and isolated tornadoes are likely. A Tornado Watch is in effect until 10 PM this evening. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY Showers and widely scattered thunderstorms are forecast Friday through Sunday. Severe weather is not expected. .Spotter information statement... Spotter activation will be required between 4 PM and 10 PM. WYZ101-103-106-107-116>118-212245- Converse County Lower Elevations-North Laramie Range- Central Laramie Range and Southwest Platte County- East Platte County-South Laramie Range- South Laramie Range Foothills-Central Laramie County- 432 PM MDT Thu Jun 20 2019 This hazardous weather outlook is for portions of east central Wyoming and southeast Wyoming. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT Widely scattered thunderstorms will rapidly develop and move quickly to the northeast. A few strong to severe thunderstorms with large hail and damaging winds to 60 mph are possible. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY Showers and widely scattered thunderstorms are forecast Friday through Sunday. Severe weather is not expected. .Spotter information statement... Spotter activation will not be required. WYZ104-105-109>115-212245- Ferris/Seminoe/Shirley Mountains-Shirley Basin- Central Carbon County-North Snowy Range Foothills- Southwest Carbon County-Sierra Madre Range- Upper North Platte River Basin-Snowy Range-Laramie Valley- 432 PM MDT Thu Jun 20 2019 This hazardous weather outlook is for portions of south central Wyoming and southeast Wyoming. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT Isolated thunderstorms will develop late this afternoon and evening. Severe weather is not expected, however wind gusts of 50 to 55 mph will be possible. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY Periods of moderate rain on Friday and over the weekend could cause local rivers and streams to swell. Poor drainage areas may become flooded for brief periods. In addition, rain may mix with or change entirely to snow at elevations above 10000 feet in the Snowy and Sierra Madre mountains on Friday night. Light accumulations are possible. .Spotter information statement... Spotter activation will not be required.
In the hours before
Special weather statement, Jun 20, 3:51 PM MDT, 1 hour 1 minute before
Special Weather Statement National Weather Service Cheyenne WY 351 PM MDT Thu Jun 20 2019 NEZ095-096-WYZ108-202230- North Sioux NE-South Sioux NE-Goshen County WY- 351 PM MDT Thu Jun 20 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SIOUX AND EAST CENTRAL GOSHEN COUNTIES UNTIL 430 PM MDT... At 350 PM MDT, Doppler radar was tracking a strong thunderstorm 10 miles northeast of Lingle, or 11 miles north of Torrington, moving northeast at 45 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Agate Bed National Monument and Hwy 85 At Dry Rawhide Creek. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 4210 10427 4229 10440 4255 10370 4218 10351 TIME...MOT...LOC 2150Z 245DEG 40KT 4223 10419 Trudel
Special weather statement, Jun 20, 4:14 PM MDT, 38 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
414 PM MDT Thu Jun 20 2019
NEZ019-096-WYZ108-202245-
Scotts Bluff NE-South Sioux NE-Goshen County WY-
414 PM MDT Thu Jun 20 2019
...SIGNIFICANT WEATHER ADVISORY FOR SCOTTS BLUFF...SOUTH CENTRAL
SIOUX AND SOUTHEASTERN GOSHEN COUNTIES UNTIL 445 PM MDT...
At 414 PM MDT, trained weather spotters reported a strong
thunderstorm over Stegall, or 13 miles west of Scottsbluff, moving
northeast at 45 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Scottsbluff, Gering, Mitchell, Terrytown, Morrill, Minatare, Lyman,
Lake Minatare Campground, Stegall, Scotts Bluff National Monument,
Hubbard Hill, Scottsbluff Airport, Lake Minatare and Lake Alice.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 1000 PM MDT for the Panhandle
of Nebraska...and southeastern Wyoming.
LAT...LON 4173 10398 4188 10408 4215 10385 4208 10353
4181 10341
TIME...MOT...LOC 2214Z 241DEG 41KT 4185 10392
HammerSpecial weather statement, Jun 20, 4:28 PM MDT, 24 minutes before
Special Weather Statement National Weather Service Cheyenne WY 428 PM MDT Thu Jun 20 2019 NEZ002-095-096-202315- Dawes NE-North Sioux NE-South Sioux NE- 428 PM MDT Thu Jun 20 2019 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DAWES AND CENTRAL SIOUX COUNTIES UNTIL 515 PM MDT... At 427 PM MDT, Doppler radar was tracking a strong thunderstorm 9 miles north of Agate Bed National Monument, or 39 miles east of Lusk, moving northeast at 50 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Crawford, Whitney Lake, Fort Robinson Campground, Whitney and Fort Robinson. PRECAUTIONARY/PREPAREDNESS ACTIONS... Persons in campgrounds should consider seeking sturdy shelter until this storm passes. && A Tornado Watch remains in effect until 1000 PM MDT for the Panhandle of Nebraska. LAT...LON 4242 10380 4259 10392 4295 10324 4262 10302 TIME...MOT...LOC 2227Z 239DEG 43KT 4254 10373 Trudel
Local storm report, Jun 20, 4:32 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
432 PM MDT THU JUN 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL 5 SW MITCHELL 41.89N 103.86W
06/20/2019 M0.88 INCH SCOTTS BLUFF NE TRAINED SPOTTER
PENNY TO NICKEL SIZE HAIL REPORTED IN
STEGALL WEST OF SCOTTSBLUFF.
&&
CWSpecial weather statement, Jun 20, 4:32 PM MDT, 20 minutes before
Special Weather Statement National Weather Service Cheyenne WY 432 PM MDT Thu Jun 20 2019 NEZ002-003-095-096-202315- Box Butte NE-Dawes NE-North Sioux NE-South Sioux NE- 432 PM MDT Thu Jun 20 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BOX BUTTE... SOUTHWESTERN DAWES AND CENTRAL SIOUX COUNTIES UNTIL 515 PM MDT... At 432 PM MDT, Doppler radar was tracking a strong thunderstorm near Agate Bed National Monument, or 25 miles northeast of Torrington, moving east at 45 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Agate Bed National Monument, Flahertys Corner and Marsland. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Tornado Watch remains in effect until 1000 PM MDT for the Panhandle of Nebraska. LAT...LON 4222 10395 4242 10403 4266 10333 4232 10314 TIME...MOT...LOC 2232Z 252DEG 37KT 4236 10387 Trudel
Special weather statement, Jun 20, 4:43 PM MDT, 9 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
443 PM MDT Thu Jun 20 2019
NEZ003-019-021-096-202330-
Scotts Bluff NE-Box Butte NE-Morrill NE-South Sioux NE-
443 PM MDT Thu Jun 20 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BOX BUTTE...
NORTHEASTERN SCOTTS BLUFF...NORTHWESTERN MORRILL AND SOUTHEASTERN
SIOUX COUNTIES UNTIL 530 PM MDT...
At 442 PM MDT, Doppler radar was tracking a strong thunderstorm near
Lake Alice, or 8 miles north of Scottsbluff, moving northeast at 35
mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Mitchell, Kilpatrick Lake, Lake Minatare Campground, Lake Minatare
and Lake Alice.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Cheyenne.
&&
A Tornado Watch remains in effect until 1000 PM MDT for the Panhandle
of Nebraska.
LAT...LON 4188 10377 4200 10386 4228 10361 4232 10337
4194 10316
TIME...MOT...LOC 2242Z 239DEG 28KT 4198 10370
HammerThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 9:23 PM MDT | Tornado Warning | CYS | Sioux | 52 min |
| Jun 19, 9:37 PM MDT | Severe Thunderstorm Warning | CYS | Dawes | 38 min |
| Jun 19, 9:57 PM MDT | Tornado Warning | CYS | Dawes, Sioux | 48 min |
| Jun 19, 10:37 PM MDT | Tornado Warning | CYS | Box Butte, Dawes | 38 min |
| Jun 19, 11:12 PM MDT | Severe Thunderstorm Warning | CYS | Dawes | 33 min |
| Jun 19, 11:44 PM MDT | Severe Thunderstorm Warning | CYS | Dawes | 17 min |
| Jun 20, 3:46 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 29 min |
| Jun 20, 3:51 PM MDT | Special Weather Statement | CYS | Sioux | 39 min |
| Jun 20, 4:14 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 31 min |
| Jun 20, 4:28 PM MDT | Special Weather Statement | CYS | Dawes, Sioux | 47 min |
| Jun 20, 4:32 PM MDT | Special Weather Statement | CYS | Sioux | 43 min |
| Jun 20, 4:43 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 47 min |
| Jun 20, 4:54 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Morrill, Scotts Bluff, Sioux | 51 min |
| Jun 20, 5:13 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Dawes, Sioux | 36 min |
| Jun 20, 5:35 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte | 40 min |
| Jun 20, 5:54 PM MDT | Special Weather Statement | CYS | Kimball | 51 min |
Nearby
Tornado Warnings in Nebraska, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.